Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 47, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 13, 2022, 7:55 AM CDT for McIntosh County, Muskogee County, Okmulgee County, Oklahoma. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 13, 2022, 7:55 AM CDT (12:55 UTC)
- Expired
- Apr 13, 2022, 8:45 AM CDT
- In force
- 50 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties McIntosh County, OK, Muskogee County, OK, Okmulgee County, OK
The radar
The Tulsa radar (KINX), 97 km from the middle of the area, began a volume at 12:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 0.9 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1266 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- 205 m²/s²
- 0-3 km storm-relative helicity
- 266 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted.
221
WUUS54 KTSA 131255
SVRTSA
OKC091-101-111-131345-
/O.NEW.KTSA.SV.W.0047.220413T1255Z-220413T1345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
755 AM CDT Wed Apr 13 2022
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
McIntosh County in southeastern Oklahoma...
Central Muskogee County in east central Oklahoma...
Southeastern Okmulgee County in northeastern Oklahoma...
* Until 845 AM CDT.
* At 754 AM CDT, severe thunderstorms were located along a line
extending from 4 miles southeast of Henryetta to 5 miles southeast
of Dustin, moving northeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations in or near the path include...
Eufaula... Henryetta...
Checotah... Dewar...
Oktaha... Grayson...
Council Hill... Hanna...
Rentiesville... Hoffman...
Stidham... Raiford...
Vivian... Lake Eufaula State Park...
Hitchita... Vernon...
Pierce... Onapa...
This includes Interstate 40 in Oklahoma between mile markers 239 and
274.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3548 9597 3554 9585 3566 9535 3531 9534
3533 9540 3529 9546 3530 9550 3528 9552
3526 9551 3525 9553 3524 9560 3525 9562
3522 9568 3519 9578 3520 9579 3519 9587
3516 9588 3515 9598
TIME...MOT...LOC 1254Z 244DEG 46KT 3539 9592 3521 9599
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
183
WWUS54 KTSA 131314
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
814 AM CDT Wed Apr 13 2022
OKC111-131324-
/O.CAN.KTSA.SV.W.0047.000000T0000Z-220413T1345Z/
Okmulgee OK-
814 AM CDT Wed Apr 13 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OKMULGEE COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area.Therefore, the warning has been cancelled.
LAT...LON 3555 9574 3555 9572 3558 9571 3566 9535
3531 9534 3533 9540 3529 9546 3530 9550
3528 9552 3526 9551 3525 9554 3524 9560
3525 9562 3519 9578 3520 9579 3519 9587
TIME...MOT...LOC 1314Z 253DEG 42KT 3553 9561 3523 9576
$$
OKC091-101-131345-
/O.CON.KTSA.SV.W.0047.000000T0000Z-220413T1345Z/
McIntosh OK-Muskogee OK-
814 AM CDT Wed Apr 13 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 AM CDT
FOR MCINTOSH AND CENTRAL MUSKOGEE COUNTIES...
At 814 AM CDT, severe thunderstorms were located along a line
extending from 2 miles southeast of Council Hill to 2 miles southeast
of Raiford, moving east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Eufaula... Checotah...
Oktaha... Council Hill...
Rentiesville... Stidham...
Raiford... Vivian...
Lake Eufaula State Park... Wainwright...
Hitchita... Pierce...
Onapa...
This includes Interstate 40 in Oklahoma between mile markers 250 and
274.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3555 9574 3555 9572 3558 9571 3566 9535
3531 9534 3533 9540 3529 9546 3530 9550
3528 9552 3526 9551 3525 9554 3524 9560
3525 9562 3519 9578 3520 9579 3519 9587
TIME...MOT...LOC 1314Z 253DEG 42KT 3553 9561 3523 9576
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$135
WWUS54 KTSA 131342
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
842 AM CDT Wed Apr 13 2022
OKC091-101-131352-
/O.EXP.KTSA.SV.W.0047.000000T0000Z-220413T1345Z/
McIntosh OK-Muskogee OK-
842 AM CDT Wed Apr 13 2022
...THE SEVERE THUNDERSTORM WARNING FOR MCINTOSH AND CENTRAL MUSKOGEE
COUNTIES WILL EXPIRE AT 845 AM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds to 40 mph are still possible with these thunderstorms.
LAT...LON 3555 9574 3555 9572 3558 9571 3566 9535
3531 9534 3533 9540 3529 9546 3530 9550
3528 9552 3526 9551 3525 9554 3524 9560
3525 9562 3519 9578 3520 9579 3519 9587
TIME...MOT...LOC 1342Z 244DEG 46KT 3568 9524 3538 9539
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 6:35 AM CDT, 1 hour 20 minutes earlier.
Area forecast discussion, Apr 13, 6:35 AM CDT, 1 hour 20 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 635 AM CDT Wed Apr 13 2022 ...New AVIATION... .SHORT TERM... (Today) Issued at 347 AM CDT Wed Apr 13 2022 A cold front has entered northeast Oklahoma early this morning and is approaching the Interstate 44 corridor at this time. Showers and thunderstorms are expected to gradually increase in coverage and intensity over the next few hours, initially behind the boundary, and eventually along and ahead of the boundary after sunrise. Some of these storms will likely be strong to severe, with the greatest severe weather potential being with the storms along and south of the front. The front and all showers and storms should clear the forecast area by mid afternoon. && .LONG TERM... (Tonight through Tuesday) Issued at 347 AM CDT Wed Apr 13 2022 A chilly night is in store tonight, with frost and freeze headlines likely to be needed in many locations. Will let the day shift take a closer look at which areas will need freeze headlines as opposed to frost headlines. A brief warming trend will then take place Thursday through Friday as south winds return. A cold front will sag slowly south across the area Friday night into Saturday, setting the stage for a rather chilly Easter weekend for most locations. A few showers and storms may accompany this front, with some rain chances persisting through the weekend. We will continue to trend high temperatures down over the weekend, and actual values may still end up being several degrees cooler than even this forecast reflects in some places. A warming trend will begin early next week, with temperatures likely to return to near normal levels by the middle of next week. && .AVIATION... (12Z TAFS) Issued at 635 AM CDT Wed Apr 13 2022 A cold front, which will have already passed thru the NE OK terminals, will sweep across the remainder of the region later today. Showers and storms can be expected along and ahead of the front from SE OK up into NW AR with vsbys in the MVFR to even IFR range possible. A period of MVFR cigs can be expected ahead of and just behind fropa, with a brief period of IFR cigs at the far NW AR sites. Gusty south to southwest winds will become gusty northwest winds. TAFs will trend back toward VFR by the end of the day and winds will become light tonight. && .PRELIMINARY POINT TEMPS/POPS... TUL 60 35 70 49 / 70 0 0 0 FSM 71 37 71 46 / 60 0 0 0 MLC 69 36 71 51 / 70 0 0 0 BVO 58 30 69 44 / 30 0 0 0 FYV 63 31 66 44 / 80 0 0 0 BYV 64 33 66 46 / 80 0 0 0 MKO 67 35 70 47 / 80 0 0 0 MIO 56 33 65 44 / 80 0 0 0 F10 65 36 71 49 / 70 0 0 0 HHW 74 39 72 49 / 60 0 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...05 LONG TERM....05 AVIATION...30
Hazardous weather outlook, Apr 13, 5:15 AM CDT, 2 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 515 AM CDT Wed Apr 13 2022 ARZ001-002-010-011-019-020-029-OKZ049-053>076-141000- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 515 AM CDT Wed Apr 13 2022 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Limited. AREA...Northwest Arkansas and Far Eastern Oklahoma. ONSET...Mid Morning. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Southeast of Interstate 44. ONSET...Ongoing. FLASH FLOOD. RISK...Limited. AREA...Northwest Arkansas and Far Eastern Oklahoma. ONSET...Mid Morning. HEAVY RAIN. RISK...Limited. AREA...Southeast of Interstate 44. ONSET...Ongoing. FIRE WEATHER DANGER. RISK...Limited. AREA...Mainly West of Highway 75 in Northeast Oklahoma. ONSET...This Afternoon. DISCUSSION... A cold front has entered northeast Oklahoma early this morning and will sweep southeast through the rest of eastern Oklahoma and northwest Arkansas by early afternoon. Showers and a few thunderstorms are beginning to develop along and north of the front, and this activity will continue to increase this morning. Additional showers and storms are expected to develop ahead of the front this morning, and these storms will have the highest severe weather potential. Large hail and damaging winds will be the biggest threats, but a tornado or two will also be possible later this morning into early afternoon across parts of northwest Arkansas and far eastern Oklahoma. Locally heavy rainfall may also result in localized flooding in a few spots. Gusty northwest winds behind the cold front will result in a limited fire danger this afternoon, mainly to the west of Highway 75 in northeast Oklahoma where rainfall amounts this morning will be quite light. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. THURSDAY...No Hazards. FRIDAY...Thunderstorm Potential. SATURDAY...Thunderstorm Potential...High Wind Potential. SUNDAY...Thunderstorm Potential. MONDAY and TUESDAY...No Hazards. EXTENDED DISCUSSION... Another cold front will sag south across the area Friday night and early Saturday. A few thunderstorms may occur near and north of this front late Friday through the weekend. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Apr 13, 6:41 AM CDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Tulsa OK
641 AM CDT Wed Apr 13 2022
OKZ065>067-070-071-131215-
Muskogee OK-Okmulgee OK-Okfuskee OK-Wagoner OK-McIntosh OK-
641 AM CDT Wed Apr 13 2022
...Strong thunderstorms will impact portions of northwestern
McIntosh, southern Wagoner, northwestern Muskogee, Okmulgee and
southeastern Okfuskee Counties through 715 AM CDT...
At 641 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles east of Bald Hill to 5 miles north of
Wetumka. Movement was northeast at 50 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Muskogee... Okmulgee...
Wagoner... Coweta...
Henryetta... Haskell...
Morris... Weleetka...
Dewar... Okay...
Porter... Schulter...
Taft... Boynton...
Grayson... Council Hill...
Hoffman... Tullahassee...
Clearview... Stonebluff...
This includes Interstate 40 in Oklahoma between mile markers 224 and
251.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3590 9578 3590 9576 3596 9572 3597 9528
3589 9527 3527 9593 3527 9598 3529 9598
3529 9637
TIME...MOT...LOC 1141Z 237DEG 59KT 3576 9577 3532 9627
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, Apr 13, 7:15 AM CDT, 40 minutes before
Special Weather Statement
National Weather Service Tulsa OK
715 AM CDT Wed Apr 13 2022
OKZ065>068-070-071-131300-
Muskogee OK-Okmulgee OK-Cherokee OK-Okfuskee OK-Wagoner OK-
McIntosh OK-
715 AM CDT Wed Apr 13 2022
...Strong thunderstorms will impact portions of McIntosh,
southeastern Wagoner, southwestern Cherokee, Muskogee, southern
Okmulgee and southeastern Okfuskee Counties through 800 AM CDT...
At 714 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles northeast of Muskogee to 4 miles
northeast of Wetumka. Movement was northeast at 30 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Muskogee... Okmulgee...
Henryetta... Fort Gibson...
Checotah... Haskell...
Morris... Weleetka...
Dewar... Okay...
Porter... Schulter...
Oktaha... Braggs...
Taft... Boynton...
Grayson... Council Hill...
Hanna... Rentiesville...
This includes Interstate 40 in Oklahoma between mile markers 227 and
270.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3596 9548 3572 9488 3564 9504 3564 9512
3560 9513 3516 9598 3529 9598 3530 9636
TIME...MOT...LOC 1214Z 241DEG 25KT 3578 9533 3526 9618
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHSpecial weather statement, Apr 13, 7:16 AM CDT, 39 minutes before
Special Weather Statement
National Weather Service Tulsa OK
716 AM CDT Wed Apr 13 2022
ARZ001-010-OKZ069-131300-
Benton AR-Washington AR-Adair OK-
716 AM CDT Wed Apr 13 2022
...Strong thunderstorms will impact portions of Benton, northwestern
Washington and northern Adair Counties through 800 AM CDT...
At 716 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles west of Seligman to 3 miles north of
Christie. Movement was northeast at 40 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Springdale... Rogers...
Bentonville... Siloam Springs...
Bella Vista... Lowell...
Pea Ridge... Gentry...
Tontitown... Bethel Heights...
Lincoln... Cave Springs...
Decatur... Westville...
Highfill... Garfield...
Gateway... Watts...
Springtown... Christie...
This includes Interstate 49 between mile markers 72 and 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3583 9453 3593 9480 3598 9480 3616 9461
3616 9456 3621 9457 3648 9429 3650 9387
3649 9387
TIME...MOT...LOC 1216Z 236DEG 34KT 3652 9402 3601 9467
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 6:41 AM CDT | Special Weather Statement | TSA | Okmulgee, Wagoner | 34 min |
| Apr 13, 7:15 AM CDT | Special Weather Statement | TSA | McIntosh, Muskogee | 45 min |
| Apr 13, 7:16 AM CDT | Special Weather Statement | TSA | Adair | 44 min |
| Apr 13, 7:38 AM CDT | Areal Flood Advisory | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee, Wagoner | 4 hr |
| Apr 13, 8:00 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Delaware, Mayes, Muskogee, Wagoner | 4 hr |
| Apr 13, 8:05 AM CDT | Special Weather Statement | TSA | Pittsburg | 40 min |
| Apr 13, 8:08 AM CDT | Special Weather Statement | TSA | Cherokee | 37 min |
| Apr 13, 8:30 AM CDT | Special Weather Statement | TSA | Adair, Muskogee | 45 min |
| Apr 13, 9:04 AM CDT | Severe Thunderstorm Warning | TSA | Adair | 41 min |
| Apr 13, 9:21 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee | 3 hr |
| Apr 13, 9:49 AM CDT | River Flood Warning | TSA | Cherokee | 43 hr |
| Apr 13, 9:49 AM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 18 hr |
| Apr 13, 9:49 AM CDT | River Flood Advisory | TSA | Adair, Cherokee, Delaware | 4 hr |
| Apr 13, 1:50 PM CDT | River Flood Warning | TSA | Adair, Delaware | 18 hr |
| Apr 13, 1:51 PM CDT | River Flood Warning | TSA | Adair, Cherokee, Delaware | 24 hr |
| Apr 13, 2:41 PM CDT | Frost Advisory | TSA | Haskell, Latimer, McIntosh, Muskogee, Okfuskee, Okmulgee and 2 more | 18 hr |
| Apr 13, 2:41 PM CDT | Freeze Warning | TSA | Adair, Cherokee, Craig, Creek, Delaware, Mayes and 7 more | 18 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.